# SDR AALA202308309145

- Difficulty date: August 21, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #2 MID FORWARD BOLT AT WS 1406 AND RIB 3. REPLACED BOLT PER AMM 27-84-63.
